# SDR 97ZZZX2740

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 230093303
- Condition: Rough
- Location: Accessory Drive
- Part time: 858 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROUGH.  REPLACED  WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
